MathSciNet Relay Station
MathSciNet bibliographic data
MR1176578 (93h:35156) 35Q30 (76J20)
Chen, Shu Xing Existence of local solution to supersonic flow past a three-dimensional wing. (French) Adv. in Appl. Math. 13 (1992), no. 3, 273–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement